# SDR FDEA200906051936

- Difficulty date: June 5, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 114N4001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIRCON BAY UPPER SKIN SURFACE HAS CORROSION AT STA 918, RBL 36.0".  REPAIRED IAW EA.  NR F-5730-126239.   THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
